Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015, Article ID 259146, 9 pages
http://dx.doi.org/10.1155/2015/259146
Research Article

Lightlike Hypersurfaces of Indefinite Generalized Sasakian Space Forms

Department of Mathematics, Dongguk University, Gyeongju 780-714, Republic of Korea

Received 19 January 2015; Accepted 16 March 2015

Academic Editor: Dimitris Fotakis

Copyright © 2015 Dae Ho Jin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. A. Oubiña, “New classes of almost contact metric structures,” Publicationes Mathematicae Debrecen, vol. 32, no. 3-4, pp. 187–193, 1985. View at Google Scholar · View at MathSciNet
  2. P. Alegre, D. E. Blair, and A. Carriazo, “Generalized Sasakian-space-forms,” Israel Journal of Mathematics, vol. 141, pp. 157–183, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. D. H. Jin, “Geometry of lightlike hypersurfaces of an indefinite Sasakian manifold,” Indian Journal of Pure and Applied Mathematics, vol. 41, no. 4, pp. 569–581, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. D. H. Jin, “The curvatures of lightlike hypersurfaces of an indefinite Kenmotsu manifold,” Balkan Journal of Geometry and its Applications, vol. 17, no. 1, pp. 49–57, 2012. View at Google Scholar · View at MathSciNet · View at Scopus
  5. D. H. Jin, “Geometry of lightlike hypersurfaces of an indefinite cosymplectic manifold,” Communications of the Korean Mathematical Society, vol. 27, no. 1, pp. 185–195, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. K. L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, vol. 364, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  7. K. L. Duggal and D. H. Jin, Null curves and Hypersurfaces of semi-Riemannian manifolds, World Scientific, River Edge, NJ, USA, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  8. C. Călin, Contributions to geometry of CR-submanifold [M.S. thesis], University of Iasi, Iasi, Romania, 1998.
  9. G. de Rham, “Sur la réductibilité d'un espace de Riemann,” Commentarii Mathematici Helvetici, vol. 26, pp. 328–344, 1952. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus